# SDR DALA2024061005907

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl38-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0380034) CORROSION AT CABIN FLOOR, TOP SURFACE OF BEAM STA986, RBL38 & RBL44 AT FASTENER HOLES. ACCOMPLISHED ERA 618396-14 REV ORG SECTION 1.
